Alert archive / South Carolina / Flash Flood Watches in 2017

Flash Flood Watch 6, NWS Columbia, SC

September 10, 20175 counties in South Carolina; 5 counties in Georgia

NWS Columbia, SC issued this flash flood watch at Sep 10, 2017, 4:35 AM EDT for 5 counties in South Carolina; 5 counties in Georgia. It took effect at Sep 11, 2017, 8:00 AM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Sep 10, 2017, 4:35 AM EDT (08:35 UTC)
In effect from
Sep 11, 2017, 8:00 AM EDT
Expired
Sep 12, 2017, 2:00 AM EDT
In force
18 hr
Issued by
NWS Columbia, SC
Flood severity
None

Counties Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Edgefield County, SC, McCormick County, SC

The radar

The Columbia radar (KCAE), 93 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 8.6 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2017-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2017-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1706 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

043 
WGUS62 KCAE 100835
FFACAE

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Columbia SC
435 AM EDT Sun Sep 10 2017

...Flash Flood Watch...

.Impacts associated with Irma will be greatest Monday and Monday 
night with the center tracking southwest and west of central South
Carolina and the Central Savannah River Areas of Georgia. The 
impacts include heavy rain which may result in flash flooding.

GAZ040-063>065-077-SCZ018-025-030-035-036-041-102200-
/O.NEW.KCAE.FF.A.0006.170911T1200Z-170912T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln-McDuffie-Columbia-Richmond-Burke-McCormick-Edgefield-
Aiken-Barnwell-Orangeburg-Bamberg-
Including the cities of Lincolnton, Thomson, Martinez, Evans, 
Hephzibah, Waynesboro, Mccormick, Edgefield, Johnston, Aiken, 
North Augusta, Barnwell, Williston, Blackville, Orangeburg, 
Brookdale, Bamberg, and Denmark
435 AM EDT Sun Sep 10 2017

...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE
MONDAY NIGHT...

The National Weather Service in Columbia has issued a

* Flash Flood Watch for portions of east central Georgia and 
  central South Carolina, including the following areas, in east 
  central Georgia, Burke, Columbia, Lincoln, McDuffie, and 
  Richmond. In central South Carolina, Aiken, Bamberg, Barnwell, 
  Edgefield, McCormick, and Orangeburg. 

* From Monday morning through late Monday night.

* Rain will spread into the area from the south tonight in the
  onshore flow ahead of Irma. The rain will likely be heavy
  especially Monday into Monday evening with the center of Irma
  tracking west of the area. Totals of 3 to 7 inches are forecast
  and the heavier amounts may lead to flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

Be prepared to protect life and property, especially in areas
prone to flooding.

Do not attempt to drive on flooded roads. It takes little water 
to move a vehicle off the road and into deeper water. Also, the
road bed may not be intact under flood waters. 

&&

$$
6 follow-up statements
110 
WGUS62 KCAE 101925
FFACAE

Flood Watch
National Weather Service Columbia SC
325 PM EDT Sun Sep 10 2017

...Flash Flood Watch...

.Impacts associated with Irma will be greatest Monday and Monday
night with the center tracking southwest and west of central
South Carolina and the Central Savannah River Areas of Georgia.
The impacts include heavy rain which may result in flash
flooding.

GAZ040-063>065-077-SCZ018-025-030-035-036-041-110500-
/O.CON.KCAE.FF.A.0006.170911T1200Z-170912T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln-McDuffie-Columbia-Richmond-Burke-McCormick-Edgefield-
Aiken-Barnwell-Orangeburg-Bamberg-
Including the cities of Lincolnton, Thomson, Martinez, Evans, 
Hephzibah, Waynesboro, Mccormick, Edgefield, Johnston, Aiken, 
North Augusta, Barnwell, Williston, Blackville, Orangeburg, 
Brookdale, Bamberg, and Denmark
325 PM EDT Sun Sep 10 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH LATE MONDAY NIGHT...

The Flash Flood Watch continues for

* Portions of east central Georgia and central South Carolina, 
  including the following areas, in east central Georgia, Burke, 
  Columbia, Lincoln, McDuffie, and Richmond. In central South 
  Carolina, Aiken, Bamberg, Barnwell, Edgefield, McCormick, and 
  Orangeburg. 

* From Monday morning through late Monday night

* Rain will spread into the area from the south tonight in the
  onshore flow ahead of Irma. The rain will likely be heavy at
  time especially Monday into Monday evening with the center of
  Irma tracking west of the area. Totals of 3 to 5 inches are
  forecast with isolated amounts to 7 inches and the heavier 
  amounts may lead to flash flooding.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

Be prepared to protect life and property, especially in areas
prone to flooding.

Do not attempt to drive on flooded roads. It takes little water
to move a vehicle off the road and into deeper water. Also, the
road bed may not be intact under flood waters.

&&

$$
101 
WGUS62 KCAE 110056
FFACAE

Flood Watch
National Weather Service Columbia SC
856 PM EDT Sun Sep 10 2017

...Flash Flood Watch...

.Impacts associated with Irma will be greatest Monday and Monday
night with the center tracking southwest and west of central
South Carolina and the Central Savannah River Areas of Georgia.
The impacts include heavy rain which may result in flash
flooding.

GAZ040-063>065-077-SCZ018-025-030-035-036-041-111200-
/O.CON.KCAE.FF.A.0006.170911T1200Z-170912T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln-McDuffie-Columbia-Richmond-Burke-McCormick-Edgefield-
Aiken-Barnwell-Orangeburg-Bamberg-
Including the cities of Lincolnton, Thomson, Martinez, Evans, 
Hephzibah, Waynesboro, Mccormick, Edgefield, Johnston, Aiken, 
North Augusta, Barnwell, Williston, Blackville, Orangeburg, 
Brookdale, Bamberg, and Denmark
856 PM EDT Sun Sep 10 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 8 AM EDT MONDAY
THROUGH LATE MONDAY NIGHT...

The Flash Flood Watch continues for

* Portions of east central Georgia and central South Carolina, 
  including the following areas, in east central Georgia, Burke, 
  Columbia, Lincoln, McDuffie, and Richmond. In central South 
  Carolina, Aiken, Bamberg, Barnwell, Edgefield, McCormick, and 
  Orangeburg. 

* From 8 AM EDT Monday through late Monday night

* Rain will spread into the area from the south tonight in the
  onshore flow ahead of Irma. The rain will likely be heavy at
  time especially Monday into Monday evening with the center of
  Irma tracking southwest of the area. Totals of 3 to 5 inches 
  are forecast with isolated amounts to 7 inches and the heavier 
  amounts may lead to flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

Be prepared to protect life and property, especially in areas
prone to flooding.

Do not attempt to drive on flooded roads. It takes little water
to move a vehicle off the road and into deeper water. Also, the
road bed may not be intact under flood waters.

&&

$$
779 
WGUS62 KCAE 110807
FFACAE

Flood Watch
National Weather Service Columbia SC
407 AM EDT Mon Sep 11 2017

...Flash Flood Watch...

.The center of Irma will be tracking well southwest and west of 
central South Carolina and the Central Savannah River Area of 
Georgia today and tonight. Despite the center well west of the 
area impacts here will include heavy rain which may result in 
flash flooding.

GAZ040-063>065-077-SCZ018-025-030-035-036-041-112200-
/O.CON.KCAE.FF.A.0006.170911T1200Z-170912T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln-McDuffie-Columbia-Richmond-Burke-McCormick-Edgefield-
Aiken-Barnwell-Orangeburg-Bamberg-
Including the cities of Lincolnton, Thomson, Martinez, Evans, 
Hephzibah, Waynesboro, Mccormick, Edgefield, Johnston, Aiken, 
North Augusta, Barnwell, Williston, Blackville, Orangeburg, 
Brookdale, Bamberg, and Denmark
407 AM EDT Mon Sep 11 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH LATE TONIGHT...

The Flash Flood Watch continues for

* Portions of east central Georgia and central South Carolina, 
  including the following areas, in east central Georgia, Burke, 
  Columbia, Lincoln, McDuffie, and Richmond. In central South 
  Carolina, Aiken, Bamberg, Barnwell, Edgefield, McCormick, and 
  Orangeburg. 

* From 8 AM EDT this morning through late tonight.

* Rain will be heavy at times. Totals of 3 to 5 inches are
  forecast with isolated amounts to 7 inches. The heavier amounts
  may lead to flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

Be prepared to protect life and property, especially in areas
prone to flooding.

Do not attempt to drive on flooded roads. It takes little water
to move a vehicle off the road and into deeper water. Also, the
road bed may not be intact under flood waters.

&&

$$
084 
WGUS62 KCAE 111212
FFACAE

Flood Watch
National Weather Service Columbia SC
812 AM EDT Mon Sep 11 2017

...Flash Flood Watch...

.The center of Irma will be tracking well southwest and west of
central South Carolina and the Central Savannah River Area of
Georgia today and tonight. Despite the center well west of the
area impacts here will include heavy rain which may result in
flash flooding.

GAZ040-063>065-077-SCZ018-025-030-035-036-041-120000-
/O.CON.KCAE.FF.A.0006.000000T0000Z-170912T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln-McDuffie-Columbia-Richmond-Burke-McCormick-Edgefield-
Aiken-Barnwell-Orangeburg-Bamberg-
Including the cities of Lincolnton, Thomson, Martinez, Evans, 
Hephzibah, Waynesboro, Mccormick, Edgefield, Johnston, Aiken, 
North Augusta, Barnwell, Williston, Blackville, Orangeburg, 
Brookdale, Bamberg, and Denmark
812 AM EDT Mon Sep 11 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 2 AM EDT TUESDAY 
MORNING...

The Flash Flood Watch continues for

* Portions of east central Georgia and central South Carolina, 
  including the following areas, in east central Georgia, Burke, 
  Columbia, Lincoln, McDuffie, and Richmond. In central South 
  Carolina, Aiken, Bamberg, Barnwell, Edgefield, McCormick, and 
  Orangeburg. 

* Through 2 am Tuesday Morning.

* Rain will be heavy at times. Totals of 3 to 5 inches are 
  forecast with isolated amounts to 7 inches. The heavier 
  amounts may lead to flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

Be prepared to protect life and property, especially in areas
prone to flooding.

Do not attempt to drive on flooded roads. It takes little water
to move a vehicle off the road and into deeper water. Also, the
road bed may not be intact under flood waters.

&&

$$
834 
WGUS62 KCAE 112124
FFACAE

Flood Watch
National Weather Service Columbia SC
524 PM EDT Mon Sep 11 2017

...Flash Flood Watch...

.The center of Irma will continue tracking well southwest of 
central South Carolina and the Central Savannah River Area of 
Georgia tonight. Despite the center well west of the area impacts
here will include heavy rain which may result in flash flooding.

GAZ040-063>065-077-SCZ018-025-030-035-036-041-120600-
/O.CON.KCAE.FF.A.0006.000000T0000Z-170912T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln-McDuffie-Columbia-Richmond-Burke-McCormick-Edgefield-
Aiken-Barnwell-Orangeburg-Bamberg-
Including the cities of Lincolnton, Thomson, Martinez, Evans, 
Hephzibah, Waynesboro, Mccormick, Edgefield, Johnston, Aiken, 
North Augusta, Barnwell, Williston, Blackville, Orangeburg, 
Brookdale, Bamberg, and Denmark
524 PM EDT Mon Sep 11 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY...

The Flash Flood Watch continues for

* Portions of east central Georgia and central South Carolina, 
  including the following areas, in east central Georgia, Burke, 
  Columbia, Lincoln, McDuffie, and Richmond. In central South 
  Carolina, Aiken, Bamberg, Barnwell, Edgefield, McCormick, and 
  Orangeburg. 

* Until 2 AM EDT Tuesday

* Rain will be heavy at times. Totals of 3 to 5 inches are 
  forecast with isolated amounts to 7 inches. The heavier 
  amounts may lead to flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

Be prepared to protect life and property, especially in areas
prone to flooding.

Do not attempt to drive on flooded roads. It takes little water
to move a vehicle off the road and into deeper water. Also, the
road bed may not be intact under flood waters.

&&

$$
546 
WGUS62 KCAE 120157
FFACAE

Flood Watch
National Weather Service Columbia SC
957 PM EDT Mon Sep 11 2017

...Flash Flood Watch...

.The center of Irma will continue tracking well southwest of
central South Carolina and the Central Savannah River Area of
Georgia tonight. Despite the center well west of the area impacts
here will include heavy rain which may result in flash flooding
across the Midlands.

GAZ040-063>065-077-120300-
/O.CAN.KCAE.FF.A.0006.000000T0000Z-170912T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln-McDuffie-Columbia-Richmond-Burke-
Including the cities of Lincolnton, Thomson, Martinez, Evans, 
Hephzibah, and Waynesboro
957 PM EDT Mon Sep 11 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of east central Georgia has
been cancelled. Heavy rain has moved out of the area. 

$$

SCZ018-025-030-035-036-041-120600-
/O.CON.KCAE.FF.A.0006.000000T0000Z-170912T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McCormick-Edgefield-Aiken-Barnwell-Orangeburg-Bamberg-
Including the cities of Mccormick, Edgefield, Johnston, Aiken, 
North Augusta, Barnwell, Williston, Blackville, Orangeburg, 
Brookdale, Bamberg, and Denmark
957 PM EDT Mon Sep 11 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY...

The Flash Flood Watch continues for

* A portion of central South Carolina, including the following 
  areas, Aiken, Bamberg, Barnwell, Edgefield, McCormick, and 
  Orangeburg. 

* Until 2 AM EDT Tuesday

* Rain will be heavy at times. Totals of 3 to 5 inches are 
  forecast with isolated amounts to 7 inches. The heavier 
  amounts may lead to flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

Be prepared to protect life and property, especially in areas
prone to flooding.

Do not attempt to drive on flooded roads. It takes little water
to move a vehicle off the road and into deeper water. Also, the
road bed may not be intact under flood waters.

&&

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this flash flood watch went out at Sep 9, 10:39 PM EDT, 5 hours 56 minutes earlier.

Area forecast discussion, Sep 9, 10:39 PM EDT, 5 hours 56 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
1039 PM EDT Sat Sep 9 2017

.SYNOPSIS...
High pressure extending southward from the Great Lakes Region
will direct dry air into our forecast area overnight. Moisture
will begin to increase Sunday in an onshore flow well to the
north of Irma. Impacts associated with Irma will be greatest
Monday and Monday night. Please see the latest advisory on Irma
from the National Hurricane Center.

&&

.NEAR TERM /THROUGH SUNDAY/...
Tonight, high pressure to the north and Irma to the south will
lead to an increasing the pressure gradient. Winds will stay up
overnight in response to a strong, 40 knot, low-level jet.
Overnight NE winds will be 5 to 15 mph. Seeing clouds
approaching the southeastern Midlands from the South Coast and
Lower Savannah River Area. So, expect some increase in clouds
over the CSRA and southern Midlands overnight. Dry conditions
will prevail. Lows tonight will be in the mid 50s to the north
to the lower 60s south. Should see stronger winds mix down over
the area lakes given warm water temperatures. A Lake Wind
Advisory is in effect for tonight through Sunday.

Sunday, as Irma tracks northward low level flow becomes more
easterly allowing for increasing moisture in onshore flow. Expect
an increase in cloudiness but moisture will likely be too
shallow for showers to develop. Model guidance is in good
agreement, suggesting PoPs less than 10 percent. Winds will pick
up again early Sunday morning as the strong low level jet mixes
to the surface. Sustained NE surface winds will range from 12
to 17 mph with gusts up to 30 mph.

Temperatures will continue to be below normal on Sunday with
highs in the mid 70s.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
Little change in the thinking regarding impacts related to Irma
for our area, with the time frame for most impacts to occur
being Monday into Monday night.

Sunday night...Irma forecast to lift northward through western
Florida or along the west coast with moisture increasing across
the forecast area as strengthening 850mb flow increases from
the east to 50-70 knots. The northern edge of the rain shield
will be pushing northward into the area through the night with
increasing isentropic lift and will continue to increase pops
from south to north through the night. Rainfall amounts should
be somewhat limited due to the amount of dry air in place
initially that will have to be overcome.

Monday and Monday night...The bulk of the impacts related to
Irma should fall within this period. According to the latest NHC
track, Irma will continue its northwestward movement into
southern GA Monday and into northeast AL by early Tuesday.
Impacts for our area generally remain unchanged with strong
winds, heavy rain, and short lived tornadoes expected.

Bufkit sounding profiles are very impressive showing 80 kt
winds extending down to around 5kft and 60 kts below 2kft
Monday afternoon with some gusts to 60+ mph based on the Bufkit
momentum transfer. The pressure gradient will strengthen
significantly between Irma and the surface high over the Ohio
Valley and northeastern states and with the very strong winds
in the lower levels mixing down have decided to go ahead and
issue a High Wind Watch from 12z Monday through 06z Tuesday.

The forecast area will remain in the right quadrant of the storm
which is a favored area for tornadoes. As Irma moves northward
the shear and helicity values really ramp up across the
forecast area with limited but sufficient instability to support
short lived tornadoes with 0-1km SRH values increasing to over
400 m2s2.

Heaviest rainfall is likely during this period with tremendous
onshore flow and moisture transport over the region. The
highest rainfall totals are expected to be in the CSRA with 3-6
inches possible and further to the north lower amounts are
expected generally in the 2-5 inch range.

Tuesday...Precipitation will be ending by early Tuesday morning
as Irma moves further away from the area into the TN/MS valley
area and a dry slot moves over the forecast area. Will continue
to carry a low pop across the area due to possible outer bands
impacting the area.

All interests are urged to monitor the latest information and
forecasts regarding this storm, and prepare accordingly.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
Expect deepest moisture associated with the remnants of Irma
will be moving to the northwest of the region. However...Models
suggest bands of showers and a few thunderstorms mainly
diurnally driven through the period. The GFS and ECMWF MOS
support chance pops with near normal temperatures.

&&

.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
Gusty winds on Sunday but VFR conditions prevailing.

A tightening pressure gradient will keep winds up through the
TAF period. Winds will stay up overnight around 10 knots due to
a strong, 40 knot, low level jet.

Sunday, the pressure gradient continues to tighten ahead of
Irma. Expect surface winds around 15 kts with gusts up to 25
knots early tomorrow morning when the low level jet mixes down.
Should see increasing clouds late tonight into Sunday with bases
above 4000 feet. Scattered showers possible at OGB/AGS/DNL
toward the end of the TAF period.

EXTENDED AVIATION OUTLOOK...Very strong and gusty winds
expected Sunday night through Monday night in association with
Irma. Cig/vsby restrictions expected Sunday through Monday
night due to heavy rain.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Lake Wind Advisory until 8 PM EDT Sunday for GAZ040-063>065-
     077.
     High Wind Watch from Monday morning through late Monday night
     for GAZ040-063>065-077.
SC...Lake Wind Advisory until 8 PM EDT Sunday for SCZ015-016-018-
     020>022-025>031-035>038-041.
     High Wind Watch from Monday morning through late Monday night
     for SCZ018-020-025>028-030-035>037-041.

&&
Hazardous weather outlook, Sep 9, 2:56 PM EDT, 13 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
256 PM EDT Sat Sep 9 2017

GAZ040-063>065-077-SCZ018-020-025>028-030-035>037-041-101900-
Lincoln-McDuffie-Columbia-Richmond-Burke-McCormick-Newberry-
Edgefield-Saluda-Lexington-Richland-Aiken-Barnwell-Orangeburg-
Calhoun-Bamberg-
256 PM EDT Sat Sep 9 2017

...LAKE WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT
SUNDAY...

...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY
NIGHT...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.
   High Wind Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ015-016-021-022-029-031-038-101900-
Lancaster-Chesterfield-Fairfield-Kershaw-Lee-Sumter-Clarendon-
256 PM EDT Sat Sep 9 2017

...LAKE WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT
SUNDAY...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 3:16 PM EDTHigh Wind WarningCAEAiken, Bamberg, Barnwell, Calhoun, Edgefield, Lexington and 4 more30 hr
Sep 10, 3:16 PM EDTWind AdvisoryCAEAiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more30 hr

Nearby

Flash Flood Watches in South Carolina, 2017Flash Flood Watches in Georgia, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.